# SDR DALA2021081804781

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 66,971 hours, 8,467 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 DENT EXTERNAL SKIN DOOR LH 4 AT LEVEL STRINGER 25L AT LOWER FUSELAGE (2 EA). CORRECTIVE ACTION: PERFORMED TIME LIMITED REPAIR LOC. ON EXTERNAL SKIN LOWER EDGE OF L4 PASSENGER DOOR AS PER ER/A 593396-14 SECTION 1 PRI REV.0 AND REV. ORIGINAL. (1914580)
